# SDR AALA20160830002

- Difficulty date: August 29, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 89,546 hours, 41,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 12039
- Condition: No Test
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD INTERIOR EMERGENCY EXIT LIGHTS FAIL TO TEST. REPLACED EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-53-00. TEST OK.
